# SDR DALA14029215807

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 377.7 BL-0-LBL 53 DAMAGED.  BLENDED DAMAGE AND FOUND OUT OF LIMITS.  REMOVED DAMAGE AND ACCOMPLISHED PERM REPAIR IAW SRM 53-00-51.
